Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux  [ Equivariant cohomology and K-theory of Bott-Samelson varieties and flag varieties ]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, p. 569-589

The aim of this text is to compute the equivariant cohomology and K-theory of Bott-Samelson varieties (theorem 3.3 and 4.3) and to deduce results about flag varieties of Kac-Moody groups. In section 3, we give a new proof of the formula for the restriction to fixed points of the basis {ξ ^ w } wW of H T * (G/B) (theorem 3.9) proved by Sara Billey in [4]. In section 4, we give an explicit formula for the restriction to fixed points of the basis {ψ ^ w } wW of K T (G/B) defined by Kostant and Kumar in [13] (theorem 4.7). In the finite case, we describe how the basis {*[𝒪 X ¯ w ]} wW transforms with respect to the basis {ψ ^ w } wW (theorem 4.11).

L’objet de cet article est de calculer la cohomologie et la K-théorie équivariantes des variétés de Bott-Samelson (théorèmes 3.3 et 4.3) et d’en déduire des résultats sur les variétés de drapeaux des groupes de Kac-Moody. Dans la section 3, on retrouve la formule de restriction aux points fixes de la base {ξ ^ w } wW de H T * (G/B) (théorème 3.9) prouvée par Sara Billey dans [4]. Dans la section 4, on donne l’expression explicite de la restriction aux points fixes de la base {ψ ^ w } wW de K T (G/B) définie par Kostant et Kumar dans [13] (théorème 4.7). Dans le cas fini, cette étude nous permet également de calculer la matrice de changement de bases entre {ψ ^ w } wW et {*[𝒪 X ¯ w ]} wW (théorème 4.11).

DOI : https://doi.org/10.24033/bsmf.2474
Classification:  19L47,  55N91
Keywords: K-theory, equivariant cohomology
@article{BSMF_2004__132_4_569_0,
     author = {Willems, Matthieu},
     title = {Cohomologie et K-th\'eorie \'equivariantes des~vari\'et\'es de Bott-Samelson et des vari\'et\'es de drapeaux},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {4},
     year = {2004},
     pages = {569-589},
     doi = {10.24033/bsmf.2474},
     zbl = {1087.19004},
     mrnumber = {2131904},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2004__132_4_569_0}
}
Willems, Matthieu. Cohomologie et K-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 569-589. doi : 10.24033/bsmf.2474. http://www.numdam.org/item/BSMF_2004__132_4_569_0/

[1] A. Arabia - « Cohomologie T-équivariante de la variété de drapeaux d'un groupe de Kac-Moody », Bull. Soc. Math. France 117 (1989), p. 129-165. | Numdam | MR 1015806 | Zbl 0706.57024

[2] M. Atiyah & R. Bott - « A Lefschetz fixed-point formula for elliptic complexes I », Ann. of Math. 86 (1967), p. 347-407. | MR 212836 | Zbl 0161.43201

[3] N. Berline & M. Vergne - « Classes caractéristiques équivariantes. Formules de localisation en cohomologie équivariante », C.R. Acad. Sci. Paris 295 (1982), p. 539-541. | MR 685019 | Zbl 0521.57020

[4] S. Billey - « Kostant polynomials and the cohomology of G/B », Duke Math. J. 96 (1999), p. 205-224. | MR 1663931 | Zbl 0980.22018

[5] R. Bott & H. Samelson - « Applications of the theory of Morse to symmetric spaces », Amer. J. Math. 70 (1958), p. 964-1028. | MR 105694 | Zbl 0101.39702

[6] N. Bourbaki - Groupes et algèbres de Lie, chap. 4-6, Hermann, Paris, 1968. | MR 240238 | Zbl 0483.22001

[7] N. Chriss & V. Ginzburg - Representation Theory and Complex Geometry, Birkhäuser, 1997. | MR 1433132 | Zbl 0879.22001

[8] S. Fomin & A. Kirillov - « Universal exponential solution of the Yang-Baxter equation », Lett. Math. Phys. 37 (1996), p. 273-284. | MR 1392586 | Zbl 0867.17009

[9] W. Graham - « Equivariant K-theory and Schubert varieties », Preprint, 2002.

[10] H. Hansen - « On cycles in flag manifolds », Math. Scand. 33 (1973), p. 269-274. | MR 376703 | Zbl 0301.14019

[11] V. Kac - Infinite dimensional Lie algebras, Cambridge University Press, 1985. | MR 823672 | Zbl 0574.17010

[12] V. Kac & D. Peterson - « Regular functions on certain infinite dimensional groups », Arithmetic and Geometry-II, Birkhäuser, 1983, p. 141-166. | MR 717610 | Zbl 0578.17014

[13] B. Kostant & S. Kumar - « T-equivariant K-theory of generalized flag varieties », J. Diff. Geom. 32 (1990), p. 549-603. | MR 1072919 | Zbl 0731.55005

[14] S. Kumar - « The nil-Hecke ring and singularities of Schubert varieties », Invent. Math. 123 (1996), p. 471-506. | MR 1383959 | Zbl 0863.14031

[15] -, Kac Moody Groups, their Flag Varieties and Representation Theory, Progress in Mathematics, vol. 204, Birkhäuser, 2002. | MR 1923198 | Zbl 1026.17030

[16] A. Lascoux, B. Leclerc & J.-Y. Thibon - « Flag varieties and the Yang-Baxter equation », Lett. Math. Phys. 40 (1997), p. 75-90. | MR 1445968 | Zbl 0918.17013